Using birth control pills makes one gain weight?

Using birth control pills makes one gain weight?
Highlights

Weight gain is one of the myths associated with oral contraceptive pills Scientific evidence has shown that it does not cause weight gain It may cause little water retention and you may feel you have gained weight, but thats temporary

Weight gain is one of the myths associated with oral contraceptive pills. Scientific evidence has shown that it does not cause weight gain. It may cause little water retention and you may feel you have gained weight, but that’s temporary.

Taking hormonal birth control pills may prompt the body to retain more fluid before period starts and this may cause weight gain, but it gradually goes away once the period is over. Hormonal birth control affects every woman differently. Hence, check with a doctor before you actually plan to use birth control pills.

Show Full Article
Download The Hans India Android App or iOS App for the Latest update on your phone.
More Stories


Top